# SDR CA060427005

- Difficulty date: April 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-42-720
- Aircraft time: 9,026 hours
- Engine: Pwa PT6A61
- Propeller: Hartzl HCB3TN3
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: 688160
- Condition: Corroded
- Location: Switch
- Part time: 9,201 hours
- Component: Pitot/Static Sy
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) DURING CLIMB FLIGHT CREW SMELLED AND VISUALLY CONFIRMED SMOKE IN COCKPIT. THEY SHUTOFF WINDSHIELD HEAT AND PITOT/STALL HEAT AND SMOKE DISSIPATED. FLIGHT RETURNED TO POINT OF DEPARTURE FOR INVESTIGATION. MAINTENANCE FOUND SURFACE CORROSION ON PITOT/STALL HEAT SWITCH WIRING CONNECTORS. CONNECTORS AND SWITCH REPLACED NEW. OPERATIONS CHECK C/O SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060427005)
